MathSciNet Relay Station
MathSciNet bibliographic data
MR1134626 46E35 (30C40)
Saitoh, Saburou Inequalities in the most simple Sobolev space and convolutions of $L_2$ functions with weights. Proc. Amer. Math. Soc. 118 (1993), no. 2, 515–520.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement